# SDR SWI2025F00345

- Difficulty date: December 11, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED INBD STANDOFF P/N CN624-2082-201 ON L/H UPPER TRANSCOWL REF. REO 670-54-21-971 REV. B, 2023-11-28.  COMPLIED WITH SKY CARD 51-900-1002-SKY.
